A 26-year-old female asked:
Taking lithium, welbutrin, lamictal, dr. says hr around 120 last few visits. i have occas. chest pain left side, heart occas.has rumbly feeling.ideas?
1 doctor answer • 1 doctor weighed in
Cardiac Electrophysiology 15 years experience
Rhythm Monitoring: Would discuss chest pain with your doctor to help determine if further testing is required. Heart rates can be elevated for lots of reasons and an ECG or home monitor can be very helpful in determining the reason for the high heart rate. Treatment would then be directed towards the underlying cause. Having a heart rate consistently over 110 beats per minute should be further investigated.
1.9k viewsAnswered >2 years ago
Last updated Dec 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.